# SDR MWEA97148

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Cap
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FS 200 UNDER NR 4 SEAT TRACK, FLOORBEAM UPPER T-CAP EXFOLIATED.  MAINTENANCE REPAIRED IAW SRM 53-05 FIG 20A AND DAC TELEX SVC-MSP-1092/AJC 12-18-96.
